Asadollah Aghajani
Título
Citado por
Citado por
Año
Common fixed point of generalized weak contractive mappings in partially ordered b-metric spaces
A Aghajani, M Abbas, J Roshan
Mathematica Slovaca 64 (4), 941-960, 2014
2792014
Some generalizations of Darbo fixed point theorem and applications
A Aghajani, J Banaś, N Sabzali
Bulletin of the Belgian Mathematical Society-Simon Stevin 20 (2), 345-358, 2013
1302013
Common Fixed Point of Generalized Weak Contractive Mappings in Partially Ordered Gb-metric Spaces
A Aghajani, M Abbas, JR Roshan
Filomat 28 (6), 1087-1101, 2014
1142014
A generalization of Darbo’s theorem with application to the solvability of systems of integral equations
A Aghajani, R Allahyari, M Mursaleen
Journal of Computational and Applied Mathematics 260, 68-77, 2014
1062014
Existence of solutions for a class of nonlinear Volterra singular integral equations
A Aghajani, J Banaś, Y Jalilian
Computers & Mathematics with Applications 62 (3), 1215-1227, 2011
972011
On the existence of solutions of fractional integro-differential equations
A Aghajani, Y Jalilian, JJ Trujillo
Fractional Calculus and Applied Analysis 15 (1), 44-69, 2012
812012
Fixed point theorems for Meir-Keeler condensing operators via measure of noncompactness
A Aghajani, M Mursaleen, AS Haghighi
Acta Mathematica Scientia 35 (3), 552-566, 2015
592015
Multiplicity of positive solutions for quasilinear elliptic p-Laplacian systems
A Aghajani, J Shamshiri
EJDE 111, 1-16, 2012
532012
Existence and multiplicity of positive solutions for a class of nonlinear elliptic problems
A Aghajani, J Shamshiri, FM YAGHOOBI
Turkish Journal of Mathematics 37 (2), 286-298, 2013
522013
Common fixed point results for four mappings satisfying almost generalized (S, T)-contractive condition in partially ordered metric spaces
A Aghajani, S Radenović, JR Roshan
Applied Mathematics and Computation 218 (9), 5665-5670, 2012
502012
Existence and global attractivity of solutions of a nonlinear functional integral equation
A Aghajani, Y Jalilian
Communications in Nonlinear Science and Numerical Simulation 15 (11), 3306-3312, 2010
502010
Multiplicity of positive solutions for a class of quasilinear elliptic p-Laplacian problems with nonlinear boundary conditions
A Aghajani, FM Yaghoobi, J Shamshiri
Journal of Information and computing Science 8, 173-182, 2013
442013
Application of measure of noncompactness to a Cauchy problem for fractional differential equations in Banach spaces
A Aghajani, E Pourhadi, JJ Trujillo
Fractional Calculus and Applied Analysis 16 (4), 962-977, 2013
372013
Application of measure of noncompactness to -solvability of infinite systems of second order differential equations
A Aghajani, E Pourhadi
Bulletin of the Belgian Mathematical Society-Simon Stevin 22 (1), 105-118, 2015
352015
Convex sets in probabilistic normed spaces
A Aghajani, K Nourouzi
Chaos, Solitons & Fractals 36 (2), 322-328, 2008
352008
Existence of coupled fixed points via measure of noncompactness and applications
A Aghajani, N Sabzali
Journal of nonlinear and convex analysis 15 (5), 941-952, 2014
322014
Oscillation of solutions of second-order nonlinear differential equations of Euler type
A Aghajani, A Moradifam
Journal of mathematical analysis and applications 326 (2), 1076-1089, 2007
252007
Existence of nondecreasing positive solutions for a system of singular integral equations
A Aghajani, Y Jalilian
Mediterranean journal of mathematics 8 (4), 563-576, 2011
212011
Fixed points of (ψ, ϕ, θ)-contractive mappings in partially ordered b-metric spaces and application to quadratic integral equations
A Aghajani, R Arab
Fixed Point Theory and Applications 2013 (1), 1-20, 2013
19*2013
Some sufficient conditions for the intersection with the vertical isocline in the Liénard plane
A Aghajani, A Moradifam
Applied mathematics letters 19 (5), 491-497, 2006
172006
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20